Matematicki Vesnik

Vol. 59, No. 34, 2007 · Contents

D. Milinkovic, Z. Petrovic:
Generalized (co)homology and Morse complex

J. I. Odiase, S. M. Ogbonmwan:
Correlation analysis: Exact permutation paradigm

S. M. Sheikholeslami:
Forcing signed domination numbers in graphs

Ch. Chattopadhyay:
Dense sets, nowhere dense sets and an ideal in generalized closure spaces

A. Hinic:
Some curvature conditions of the type $2\times 4$ on the submanifolds satisfying Chen's equality

M. Guzman-Partida:
A note on boundary values for the Poisson transform

B. Sahin:
Notes on doubly warped and doubly twisted product CR-submanifolds of Kaehler manifolds

J. Katic:
Gluing and Piunikhin-Salamon-Schwarz isomorphism for Lagrangian Floer homology

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 14 Nov 2007. Last modified: 23 November 2007.

© 2007 ELibM and FIZ Karlsruhe / Zentralblatt MATHfor the EMIS Electronic Edition